2017
Том 69
№ 12

All Issues

A modification of the accelerated convergence to the solution of a linear partial differential equation with retarded argument

Kovach Yu. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 26 (1974), no. 5, pp 484-492.

Citation Example: Kovach Yu. I. A modification of the accelerated convergence to the solution of a linear partial differential equation with retarded argument // Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 591–602.

Full text